# SDR C2XA01TY017

- Difficulty date: February 11, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14533997001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED 1C INSPECTION, A GOUGE IN THE APU FIREWALL BELOW UPPER APU MOUNT.  MAINTENANCE BLENDED AND DYE-PENNED, AND NO DEFECTS NOTED IAW EMB 145 REF GST 0433/01.  PROCEDURES WERE SATISFACTORY.  AIRCRAFT WILL BE RELEASED FOR SERVICE UPON COMPLETION OF C-CHECK.  (M)
